UNCE / SCI / 022

Methods of Algebra and Logic


The list below contains papers with one or more authors partially supported by the project (jr-members or students). The online info in each item (usually ArXiv or DOI) points to a web page where is (or eventually will be) a complete biblio info.


  • L.Shaul,
    Open loci results for commutative DG-rings,

  • Z.Masakova, T.Vavra, F.Veneziano,
    Finiteness and periodicity of continued fractions over quadratic number fields,
    ArXiv, preprint 2019.

  • Tomas Hejda, Vitezslav Kala,
    Ternary quadratic forms representing a given arithmetic progression,
    ArXiv, preprint 2019.

  • Libor Barto, Jakub Bulin, Andrei Krokhin, Jakub Oprsal,
    Algebraic approach to promise constraint satisfaction,
    J. of the ACM, submitted, 2019

  • Alexandr Kazda, Dmitriy Zhuk,
    Existence of cube terms in finite finitely generated clones",

  • Alexandr Kazda, Matt Valeriote.
    Deciding some Maltsev conditions in finite idempotent algebras,
    J.Symbolic Logic, to app.

  • Alexandr Kazda, Jakub Oprsal, Matt Valeriote, Dmitriy Zhuk.
    Deciding the existence of minority terms,
    Canadian Mathematical Bulletin, to app.

  • M.Kompatscher,
    CC-circuits and the expressive power of nilpotent algebras.

  • P.Kawalek, M.Kompatscher, and J.Krzaczkowski,
    Circuit equivalence in 2-nilpotent algebras.

  • A.Slavik,
    Purity in categories of sheaves,

  • A.Slavik,
    On flat generators and Matlis duality for quasicoherent sheaves

  • A.Slavik,
    Countably generated flat modules are quite flat,

  • T. Vavra,
    Periodic representations in Salem bases.
    ArXiv, preprint.

  • A.Vernerova and J.Verner,
    PyVallex: a processing system for valnce lexicon data,
    preprint 2019.

  • J. Krasensky, M. Tinkova and K. Zemkova,
    There are no universal ternary quadratic forms over biquadratic fields,

  • Magdalena Tinkova,
    Arithmetics in number systems with cubic base

  • Tomas Hejda, Vitezslav Kala,
    Additive structure of totally positive quadratic integers,
    Manuscripta Math., to appear
    DOI: 10.1007/s00229-019-01143-8

  • Vitezslav Kala, Pavlo Yatsyna,
    Lifting problem for universal quadratic forms,

  • L.Shaul,
    The Cohen-Macaulay property in derived commutative algebra,
    Transactions of the American Mathematical Society, to appear.
    DOI: 10.1090/tran/8099

  • J.Saroch,
    On the nontrivial solvability of systems of homogeneous linear equations over Z in ZFC,
    Comm.Math.Univ.Carolinae, accepted.

  • P. Krupski and B. Vejnar,
    The complexity of homeomorphism relations on some classes of compacta,
    J. of Symbolic Logic, to appear.

  • T.Lavicka and J. Verner,
    Completely separably MAD families and the modal logic of $\beta\omega$,
    J. of Symbolic Logic, to appear.

  • Jan Hubicka, Michael Kompatscher and Matej Konecny,
    Forbidden cycles in metrically homogeneous graphs,

    Published in 2019

  • Jakub Bulin, Andrei Krokhin, Jakub Oprsal,
    Algebraic approach to promise constraint satisfaction,
    Proceedings of the 51st Annual ACM SIGACT Symposium on Theory of Computing, June 2019, Pages 602–613.
    DOI: 10.1145/3313276.3316300

  • Alexander Kazda,
    Taylor term does not imply any nontrivial linear one-equality Maltsev condition,
    Algebra Univers. (2019) 80: 9.
    DOI: 10.1007/s00012-019-0580-x

  • Michael Kompatscher,
    Some notes on extended equation solvability and identity checking for groups,
    Acta Mathematica Hungarica, 159(1) 246-256, Oct 2019.
    DOI: 10.1007/s10474-019-00924-7

  • A. Bartos, J. Bobok, P. Pyrih and B. Vejnar,
    Compactifiable classes of compacta,
    Topology and its Applications 266 (2019), 106836.
    DOI: 10.1016/j.topol.2019.106836

  • A. Bartos, J. Bobok, P. Pyrih, S. Roth and B. Vejnar,
    Constant slope, entropy and horseshoes for a map on a tame dendrite,
    Ergodic Theory and Dynamical Systems, 2019, pp.1-25.
    DOI: 10.1017/etds.2019.29

  • Magdalena Tinkova and Paul Voutier,
    Indecomposable integers in real quadratic fields,
    J. Number Theory, aa
    DOI: 10.1016/j.jnt.2019.11.005

  • Miha E. Habic, and Joel David Hamkins, and Lukas Daniel Klausner, and Jonathan Verner, and Kameryn J. Williams,
    Set-theoretic blockchains,
    Arch. Math. Logic (2019) 58: 965.
    DOI: 10.1007/s00153-019-00672-z

  • Raghavan, Dilip, and Jonathan L. Verner,
    Chains of P-Points,
    Canadian Mathematical Bulletin 62, no. 4 (2019): 856–68.
    DOI: 10.4153/S0008439519000043

    Published in 2018

  • Michael Kompatscher,
    The equation solvability problem over supernilpotent algebras with Malcev term,
    International Journal of Algebra and Computation, (url), 28(6), 1005 - 1015, 2018.
    DOI: 10.1142/S0218196718500443

  • Lovkush Agarwal and Michael Kompatscher
    $2^{\aleph_0}$ pairwise nonisomorphic maximal-closed subgroups of Sym(N) via the classification of the reducts of the Henson digraphs,
    Journal of Symbolic Logic (url), 83(2), 395-415, 2018.
    DOI: 10.1017/jsl.2017.74

  • Vitezslav Kala, Miroslav Korbelar,
    Idempotence of finitely generated commutative semifields,
    Forum Mathematicum, 30(6), 2018. Url,
    DOI: 10.1515/forum-2017-0098.

  • Valentin Blomer, Vitezslav Kala,
    On the Rank of Universal Quadratic Forms over Real Quadratic Fields,
    Doc. Math. 23, 15-34 (2018), Url,
    DOI: 10.25537/dm.2018v23.15-34.

  • Alexander Dahl, Vitezslav Kala,
    Distribution of Class Numbers in Continued Fraction Families of Real Quadratic Fields,
    Proceedings of the Edinburgh Mathematical Society, 61(4), 2018, 1193-1212. Url,
    DOI: 10.1017/S0013091518000159.